MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1; HIP CEMENTLESS STEM
Catalog Number 01.18.431
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 july 2020: lot 1905031: (b)(4) items manufactured and released on 12-sep-2019.Expiration date: 27-aug-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved on the event: cup: mpact 01.32.150dh acetabular shell ø50 two-holes lot.1907398 (k132879).Batch review performed on 23 july 2020: lot 1907398: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 24-nov-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.1907346 (k112115).Batch review performed on 23 july 2020: lot 1907346: (b)(4) items manufactured and released on 21-jan-2020.Expiration date: 2025-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Same patient, the same lot was used in the first revision surgery.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d lot.1905497 (k103721).Batch review performed on 23 july 2020: lot 1905497: (b)(4) items manufactured and released on 03-jul-2019.Expiration date: 15-jun-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2020.On 18 june 2020, the patient came in due to signs of infection and the pathogen was unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10349975
Report Number3005180920-2020-00481
Device Sequence Number3064959
Product Code LZO
UDI-Device Identifier07630040720205
UDI-Public07630040720205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/27/2024
Device Catalogue Number01.18.431
Device Lot Number1905031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR